# SDR ABXA080193

- Difficulty date: February 12, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 63,370 hours, 29,895 cycles
- Engine: Ge CF680A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Switch
- Part number: 21N04269
- Part serial: J144
- Condition: Defective
- Location: Filter Indicator
- Part time: 1,637 hours, 527 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENG FUEL FILTER DISPLAYED.  REMOVED AND REPLACED RT ENG FUEL FILTER IAW B767 MM 73-11-02/201.  REMOVED AND REPLACED RT ENG FUEL FILTER INDICATOR SWITCH IAW MM 73-24-01-4.  OPS CHECK AND ENG IDLE RUN IAW 71-00-00-5.  LEAK CHECK GOOD.  (S)
